# SDR SIMA20150410002

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN CORRODED AROUND DRAIN VLV BETWEEN STRINGERS 21LT & 21RT ON BOTH SIDES OF FRAME 67.  REPAIRED FUSELAGE SKIN CORROSION AT FRAME 67, BETWEEN STRINGER 21LT & 21RT IAW ERS-EM-53MR-1266.
